Diffusion of fluids in confined geometry

Mitzithras, A. and Strange, John H. (1994) Diffusion of fluids in confined geometry. Magnetic Resonance Imaging, 12 (2). pp. 261-263. ISSN 0730-725X . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

Pulsed field gradient NMR measurements of restricted self-diffusion of three nonspecific liquids are reported in wed characterised samples with average pore diameters ranging between 35 Angstrom and 500 Angstrom. Structural information has been obtained in the long-times and small ''wave-vectors'' regime, using an exact analytic solution for the related problem of ''thin'' semi-permeable barriers. Experimental results suggest that the permeability of a porous medium depends on the porosity (connectivity) of the pore space and the molecular size of the self-diffusing molecules.

Item Type: Article
Uncontrolled keywords: NMR; liquids; diffusion; confined geometry
Subjects: R Medicine
Divisions: Faculties > Science Technology and Medical Studies > School of Biosciences
Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: O.O. Odanye
Date Deposited: 06 Jul 2009 18:27
Last Modified: 17 Apr 2014 09:00
Resource URI: http://kar.kent.ac.uk/id/eprint/19915 (The current URI for this page, for reference purposes)
  • Depositors only (login required):